Discussions By Condition: I cannot get a diagnosis.

Contact Dermatis cause after surgeries

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Valenti
  • January 8, 2014
  • 02:10 AM

Every time my husband has had a surgery for rotator cuff or carpal tunnel he develops a severe case of contact dermatis that requires Prednisone to clear it up. He develops blistering and a rash in the area of the incision and on his chest and back down to his waist. No doctors have been able to isolate what he is reacting to after a Patch Test. Has anyone ever heard of this happening or know of possible things that he might be reacting to? Thank you!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?